MathSciNet Relay Station
MathSciNet bibliographic data
MR527483 01A70 (60-03)
Chung, K. L. Hsü's work in probability. Ann. Statist. 7 (1979), no. 3, 479–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement